# SDR DXTA200702709

- Difficulty date: December 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 5,118 hours, 3,981 cycles
- Engine: Pwa PW545A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR EXTENSION, RT MAIN GEAR DID NOT INDICATE DOWN AND ASSOCIATED UNLOCK LIGHT DID ILLUMINATE.  ATTEMPTED MANUAL GEAR EXTENSION VIA CHECKLIST BUT GEAR STILL INDICATED UNSAFE.  NORMAL LANDING AFTER GEAR BLOW DOWN BOTTLE WAS USED.  TROUBLESHOT TO BRAKE X1 WIRE AT POWER BRAKE MOTOR RELAY.  REPAIRED WIRING.  SYSTEM OPERATIONAL CHECK GOOD IAW 560XL M.M. CHAP. 32-42-00.
